X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (113) 113
Publication (10) 10
Dissertation (5) 5
Book Review (2) 2
Book / eBook (1) 1
Conference Proceeding (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (52) 52
mathematics - geometric topology (34) 34
mathematics - group theory (17) 17
3-manifolds (11) 11
mathematics, applied (10) 10
stable commutator length (8) 8
mathematics - dynamical systems (7) 7
symplectic geometry (7) 7
topology (7) 7
caltech library services (6) 6
differential geometry (6) 6
dynamical systems (6) 6
foliations (6) 6
geometric topology (6) 6
bounded cohomology (5) 5
manifolds (5) 5
mathematical surfaces (5) 5
mathematical theorems (5) 5
geometry (4) 4
group theory (4) 4
hyperbolic group (4) 4
laminations (4) 4
rigidity (4) 4
scl (4) 4
surfaces (4) 4
thurston norm (4) 4
circle (3) 3
commutators (3) 3
curvature (3) 3
diffeomorphisms (3) 3
foliation (3) 3
geodesy (3) 3
geometrization (3) 3
homomorphisms (3) 3
maps (3) 3
mathematical manifolds (3) 3
minimal-surfaces (3) 3
quasimorphism (3) 3
rotation number (3) 3
space (3) 3
vertices (3) 3
20f65 (2) 2
2nd bounded cohomology (2) 2
3-manifold (2) 2
algebra (2) 2
anosov-flows (2) 2
book reviews (2) 2
books (2) 2
boundary (2) 2
commensurability (2) 2
free group (2) 2
general (2) 2
gromov norm (2) 2
homeomorphism (2) 2
homology (2) 2
hyperbolic 3-manifold (2) 2
hyperbolic 3-manifolds (2) 2
hyperbolic geometry (2) 2
hyperbolic groups (2) 2
integers (2) 2
lamination (2) 2
limit-theorems (2) 2
mapping class group (2) 2
mathematical cusps (2) 2
minimal surfaces (2) 2
norm (2) 2
orthospectrum (2) 2
pseudo-anosov (2) 2
r-covered (2) 2
rational functions (2) 2
rationality (2) 2
subgroups (2) 2
surface subgroup (2) 2
symmetry (2) 2
vector spaces (2) 2
05a15 (1) 1
05c30 (1) 1
1-dimensional dynamics (1) 1
20f12 (1) 1
20f67 (1) 1
20j05 57m07 (1) 1
20p05 (1) 1
37d40 (1) 1
3–manifold (1) 1
55f40 (1) 1
57m07 (1) 1
57m50 (1) 1
[ math.math-gr ] mathematics [math]/group theory [math.gr] (1) 1
acylindrical (1) 1
alexander polynomial (1) 1
algebraic conjugates (1) 1
analogies (1) 1
analysis (1) 1
arnol'd tongues (1) 1
artin groups (1) 1
ascending hnn extension (1) 1
automorphisms (1) 1
axes of rotation (1) 1
berge conjecture (1) 1
bergman property (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2007, Oxford mathematical monographs, ISBN 0198570082, xiv, 363
Book
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2019, Volume 147, Issue 9, pp. 3829 - 3837
Given an iterated function system of affine dilations with fixed points the vertices of a regular polygon, we characterize which points in the limit set lie on... 
MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 10/2009, Volume 22, Issue 4, pp. 941 - 961
Jour. Amer. Math. Soc. 22 (2009), no. 4, 941-961 For any group, there is a natural (pseudo-)norm on the vector space B1 of real (group) 1-boundaries, called... 
Maps | Rectangles | Linear transformations | Mathematics | Mathematical surfaces | Mathematical duality | Vector spaces | Topology | Commutators | Polygons | MATHEMATICS | NORM | SUBGROUPS
Journal Article
Ergodic Theory and Dynamical Systems, ISSN 0143-3857, 12/2017, Volume 37, Issue 8, pp. 2487 - 2555
In 1985, Barnsley and Harrington defined a 'Mandelbrot Set' M for pairs of similarities: this is the set of complex numbers z with 0 < vertical bar z vertical... 
MATHEMATICS | MATHEMATICS, APPLIED | MANDELBROT SET | LINEAR-MAPS | PAIRS | Complex numbers | Analogies | Roots
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 04/2015, Volume 28, Issue 2, pp. 383 - 419
A random group contains many quasiconvex surface subgroups. 
MATHEMATICS | PROPERTY T
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2013, Volume 262, Issue 2, pp. 257 - 262
Cooper and Manning (2011) and Louder (2011) gave examples of maps of surface groups to PSL (2, C) which are not injective, but are incompressible (i.e., no... 
PSL(2,C) | Stable commutator length | Simple loop conjecture | Compressible | MATHEMATICS | simple loop conjecture | stable commutator length | compressible
Journal Article
ISSN 0021-7824, 2017
A random group contains many subgroups which are isomorphic to the fundamental group of a compact hyperbolic 3-manifold with totally geodesic boundary. These... 
math.GT | math.GR
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2013, Volume 365, Issue 10, pp. 5085 - 5102
integer hull of a polyhedron is the convex hull of the integer points contained in it. We show that the vertices of the integer hulls of a rational family of... 
MATHEMATICS
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 11/2017, Volume 108, Issue 5, pp. 689 - 723
A random group contains many subgroups which are isomorphic to the fundamental group of a compact hyperbolic 3-manifold with totally geodesic boundary. These... 
3-Manifolds | Acylindrical | Hyperbolic groups | Kleinian groups | Random groups | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2013, Volume 88, p. 85
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 2015, Volume 164, Issue 5, pp. 933 - 972
We show that certain classes of graphs of free groups contain surface subgroups, including groups with positive b(2) obtained by doubling free groups along... 
ARTIN GROUPS | MATHEMATICS | DOUBLES | HOMOLOGY | 20F65 | 20P05 | endomorphism | 57M07 | surface subgroup | hyperbolic group | Gromov’s question | free group
Journal Article
Ergodic Theory and Dynamical Systems, ISSN 0143-3857, 10/2010, Volume 30, Issue 5, pp. 1343 - 1369
A function on a discrete group is weakly combable if its discrete derivative with respect to a combing can be calculated by a finite-state automaton. A weakly... 
MATHEMATICS | MATHEMATICS, APPLIED | BOUNDED COHOMOLOGY | Theorems | Mathematical functions
Journal Article
Notices of the American Mathematical Society, ISSN 0002-9920, 10/2019, Volume 66, Issue 9, p. 1
Journal Article
Journal of Topology, ISSN 1753-8416, 2011, Volume 4, Issue 2, pp. 305 - 326
We establish a close connection between the stable commutator length in free groups and the geometry of sails (roughly, the boundary of the convex hull of the... 
MATHEMATICS | STABLE COMMUTATOR LENGTH
Journal Article
Geometry and Topology, ISSN 1364-0380, 2008, Volume 12, Issue 4, pp. 1995 - 2007
Let G be a word-hyperbolic group, obtained as a graph of free groups amalgamated along cyclic subgroups. If H-2(G;Q) is nonzero, then G contains a closed... 
Rational polyhedron | Hyperbolic group | Thurston norm | Surface subgroup | Graph of groups | MATHEMATICS | 3-MANIFOLDS
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2015, Volume 67, Issue 3, pp. 1213 - 1226
We confirm a conjecture of Kyoji Saito on the growth functions of graphs, which was originally posed for hyperbolic groups. 
Growth functions | Hyperbolic groups | Patterson-sullivan measures | Rational functions | SPACE | MATHEMATICS | rational functions | hyperbolic groups | BOUNDARY | LIMIT | Patterson-Sullivan measures | growth functions | CAYLEY-GRAPHS
Journal Article
Geometry and Topology, ISSN 1364-0380, 2009, Volume 13, Issue 3, pp. 1313 - 1336
Let F = pi(1) (S) where S is a compact, connected, oriented surface with chi(S) < 0 and nonempty boundary. (1) The projective class of the chain partial... 
Hyperbolic structure | Polyhedral norm | Rotation number | Bounded cohomology | Immersion | Rigidity | Free group | Scl | Surface | MATHEMATICS | THURSTON NORM | SUBGROUPS | HOMOLOGY
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 07/2008, Volume 136, Issue 7, pp. 2631 - 2637
A subset of a group is characteristic if it is invariant under every automorphism of the group. We study word length in fundamental groups of closed hyperbolic... 
Integers | Mathematical theorems | Mathematical sets | Geodesy | Property defects | Homogenization | Mathematical surfaces | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 2010, Volume 10, Issue 3, pp. 1857 - 1863
We give a simple geometric argument to derive in a common manner orthospectrum identities of Basmajian and Bridgeman. Our method also considerably simplifies... 
MATHEMATICS | SIMPLE GEODESICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.